Vermont, 2011

Hail and Damaging Winds in Vermont, June 8, 2011

June 8, 2011 · NWS BTV · 7 events in 3 counties and zones

A warm front moved across Vermont during the evening with scattered thunderstorms, some of which contained strong, damaging winds. The greatest impacted area was in the vicinity of Rutland.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$55,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BTV wrote it up.

A warm front moved across Vermont during the evening with scattered thunderstorms, some of which contained strong, damaging winds. The greatest impacted area was in the vicinity of Rutland. Power outages across Rutland and Windsor counties totaled nearly 10,000 customers.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before the first event at Jun 8, 6:36 PM EST, 1 minute earlier.

Area forecast discussion, Jun 8, 6:36 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
736 PM EDT WED JUN 8 2011

.SYNOPSIS...
HOT AND HUMID CONDITIONS ARE EXPECTED THIS THROUGH THURSDAY ALONG
WITH A THREAT OF THUNDERSTORMS. A FEW OF THE STORMS MAY BE SEVERE
THIS EVENING AND OVERNIGHT AND AGAIN THURSDAY AS A STRONG COLD
FRONT PUSHES ACROSS THE AREA. EXPECT DRY AND COOLER WEATHER BEHIND
THE FRONT BY FRIDAY...THOUGH CONDITIONS TREND UNSETTLED AGAIN BY
THE WEEKEND INTO EARLY NEXT WEEK AS THE FRONT LIFTS BACK NORTHWARD
INTO OUR REGION.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 643 PM EDT WEDNESDAY...SEVERE THUNDERSTORM WATCH UNTIL 10
PM.

PREVIOUS DISCUSSION...WILL BE ISSUING AN UPDATE AT THE TOP OF THE
HOUR TO ADJUST CLD COVER FOR NORTHERN AND CENTRAL PORTIONS OF THE
CWA. THUNDERSTORM CLUSTER PUSHING SLOWLY THRU THE NY
AREA...COMBINED MORE ACTIVITY TO THE WEST WILL PUSH EAST THRU THE
NEXT SEVERAL HOURS. AS A RESULT WILL BE TRENDING MORE MCLDY NORTH
AND CENTRAL...AND KEEPING ZONES TO THE SOUTH PCLDY. REST OF
FORECAST IN GD SHAPE.

CURRENT LINE OF STORMS IN ONTARIO PROGRESSING EASTWARD AND LOOKS
LIKE IT WILL AFFECT NORTHERN NY BY 21Z AND W VERMONT BY 00Z THIS
EVENING. WILL KEEP MONITORING FOR POSSIBLE WARNINGS. DID SEE G48
KTS IN CANADA AND SECOND HAND REPORTS OF WIND DAMAGE VIA SPC. IT
LOOKS LIKE DEVELOPING MCS WITH DAMAGING WINDS...EMBEDDED MESOS.
CANT RULE OUT LARGE HAIL AND AREAS OF VERY HEAVY RAIN.

A FACTOR IN THIS EVENINGS WEATHER IS INCREASING LOW LEVEL WINDS WITH
GUSTS TO 30 MPH OR SO OVER NORTHERN NEW YORK AND 20 TO 25 OVER
VERMONT. VWPS AT BUF NOW UP TO 40TS AT 850 MB. IT IS THIS
MODERATELY STRONG LOW LEVEL WIND COMBINED WITH INSTABILITY OF
2500-3500 J/KG CAPE THAT MAY FACTOR INTO THE POTENTIAL FOR SEVERE
WEATHER WITH ANY THUNDERSTORMS.

STILL A THREAT OF THUNDERSTORMS AND SEVERE WEATHER OVERNIGHT AS
ADDITIONAL CONVECTION DEVELOPING FURTHER WEST TOWARD GREEN BAY.
COULD BE AN ACTIVE NIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 429 PM EDT WEDNESDAY...ANOTHER ACTIVE DAY THEN LIKELY ON
THURSDAY AS A SURFACE FRONT PUSHES ACROSS THE AREA. AMPLE
MOISTURE...INSTABILITY AND DEEP LAYER SHEAR CERTAINLY IN PLACE SO
IDEA OF SCATTERED STRONG TO SEVERE STORMS STILL LOOKS GOOD AT THIS
POINT.

HOWEVER...STILL SOME UNCERTAINY ON MODE AND DEGREE OF
CONVECTIVE COVERAGE DUE TO WHAT...IF ANY EFFECTS POTL CONVECTIVE
COMPLEX TONIGHT WILL HAVE ON BOUNDARY LAYER STABILITY DURING
THURSDAY MORNING. FEELING IS THAT THIS WILL BE ONLY LIMITED WITH
FULL RECOVERY LIKELY FROM MIDDAY ONWARD. THUS WILL CONTINUE HIGH
CHC TO LIKELY POPS AND CONTINUE ENHANCED SVR WORDING WITH STRAIGHT
LINE WINDS AND LARGE HAIL THE PRIMARY THREAT. HIGHS NOT QUITE AS
WARM WITH AT LEAST SOME CLOUD COVER AROUND...SO MAX VALUES IN THE
80S...PERHAPS 90 SOUTH LOOK GOOD FOR NOW.

THEREAFTER...CONVECTION SLOWLY DIMINISHES AND SLIDES SOUTH WITH THE
SURFACE FRONT BY THURSDAY EVENING WITH SKIES TRENDING CLEAR ACROSS
OUR CENTRAL AND NORTHERN COUNTIES OVERNIGHT AS HIGH PRESSURE BUILDS
INTO THE AREA.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 225 PM EDT WEDNESDAY...HIGH PRESSURE BUILDS INTO THE AREA
FRIDAY WITH DRY CONDITIONS ALONG WITH MAINLY SUNNY SKIES...
NOTICEABLY COOLER TEMPERATURES AND LOWER HUMIDITY. TEMPERATURES
WILL BE NEAR OR A BIT BELOW NORMAL WITH HIGHS IN THE UPPER 60S TO
MID 70S. COOL AND DRY FRIDAY NIGHT...WITH SOME INCREASE IN CLOUDS
LATE AS HIGH MOVES EAST. LOWS MAINLY IN THE 40S.

WEAK HIGH PRESSURE MOVES OFF THE NEW ENGLAND COAST EARLY SATURDAY.
SURFACE WARM FRONT AND ASSOCIATED MOISTURE AND LIFT WILL THEN BEGIN
TO IMPACT FORECAST AREA BY MIDDAY SATURDAY. STILL SOME UNCERTAINTY
WITH REGARDS TO PLACEMENT OF HEAVIEST QPF ACRS OUR CWA. ECMWF IS
MORE AGGRESSIVE THAN GFS IN REGARDS TO LIFT AND RESULTING QPF.
HAVE RAISED POPS TO LIKELY FOR SAT INTO SUNDAY MOST SECTIONS.
SOME INDICATIONS THAT MID/UPPER LEVEL TROF WILL DEEPEN OVER THE
NORTHEAST LATE SUNDAY INTO MONDAY...AS SEVERAL SFC TROFS AND
EMBEDDED VORTS MOVE ACRS OUR AREA. THIS WILL KEEP OUR WX UNSETTLED
WITH A CHC OF SHOWERS CONTINUING INTO MONDAY. SFC HIGH PRESSURE WITH
DRIER WEATHER EXPECTED TUESDAY...WITH ANOTHER CHANCE OF SHOWERS
ARRIVING MIDWEEK.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THROUGH 00Z FRIDAY...CHANCE/SCT -TSRA ACRS KMPV-KRUT THRU
02Z WITH LOCALIZED MVFR. THEREAFTER...THRU 10-12Z VFR/MVFR WITH
HAZE AND STILL THE POSSIBILITY OF MCS DEVELOPMENT OVERNIGHT BUT
CRNT ACTVTY MAY BE SETTING BNDRY SOUTH OF FA. KSLK AND PERHAPS
KMPV CUD SEE IFR/LIFR BTWN 07-10Z.

COLD FRONT AND TSRA ACTVTY EXPECTED KMSS ARD 11-12Z...KSLK 13-15Z
WITH CHAMPL VLY 14-16Z AND KMPV-KRUT 16-18Z TIMEFRAME WITH MVFR
CONDS IN VCNTY. STRONGEST CELLS AND LCLZD IFR AND POTENTIAL STG
WIND GUSTS LIKELT KMPV-KRUT WHERE HEATING WILL BE LONGEST.

WIND SHIFT TO WNW ARD THE TIMES MENTIONED ALOFT WITH VFR CONDS
AFTER FROPA.

OUTLOOK 18Z THU THROUGH MONDAY...

00Z FRI-12Z FRI...MAINLY VFR AS HIGH PRESSURE BEGINS TO BUILD
AFTER FROPA. SOME VALLEY FOG WITH IFR CONDITIONS POSSIBLE AT
SLK/MPV FRIDAY MORNING

12Z FRI-18Z SAT...MAINLY VFR UNDER HIGH PRESSURE. SOME VALLEY FOG
WITH IFR CONDITIONS POSSIBLE AT SLK/MPV ON SATURDAY MORNING.

18Z SAT-00Z TUE...WARM FRONT WILL APPROACH FROM THE SOUTH AND BRING
SHOWERS WITH OCCASIONAL MVFR CONDITIONS.

&&

.MARINE...
AS OF 400 PM EDT WEDNESDAY...WITH DRY WEATHER OVER THE PAST
WEEK...THE LEVEL OF LAKE CHAMPLAIN CONTINUES TO FALL STEADILY
ALONG WITH SLOWLY IMPROVING CONDITIONS. THE LATEST LEVEL AT THE
ROUSES POINT GAGE AS OF 300 PM WAS 101.4 AND FALLING. EXPECT THIS
TREND TO CONTINUE OVER THE NEXT FEW DAYS WITH LEVELS POSSIBLY
FALLING TO NEAR 101.0 FEET BY SOMETIME THIS WEEKEND. SOUTH TO
SOUTHWEST WINDS FROM 5 TO 15 KNOTS CAN BE EXPECTED TONIGHT AND INTO
THURSDAY MORNING. WINDS WILL TURN TO THE WEST ON THURSDAY
AFTERNOON AND TO THE NORTH FOR THURSDAY NIGHT AND FRIDAY.

FOR BOATERS MANY HAZARDS STILL EXIST. BREAKWATER AND OTHER ROCKS
OR OBSTRUCTIONS TO NAVIGATION MAY BE OBSCURED BY THE HIGH WATER
LEVELS ON THE LAKE. IN ADDITION... PLENTY OF DEBRIS REMAIN IN THE
LAKE...ESPECIALLY NEAR RIVER MOUTHS. DUE TO THESE FACTORS...
RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME.

&&

.CLIMATE...
HERE ARE HISTORICAL DAILY CLIMATE RECORDS FOR BTV FOR TODAY...JUNE
8TH:

RECORD HIGH MAXIMUM TEMPERATURE FOR JUNE 8TH:
1. 91 (2008)
2. 91 (1984)
3. 90 (2007)
4. 89 (1908)

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...SISSON
NEAR TERM...JN/SISSON
SHORT TERM...JMG
LONG TERM...RJS/TABER
AVIATION...SLW
MARINE...
CLIMATE...
Hazardous weather outlook, Jun 8, 6:11 PM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
711 PM EDT WED JUN 8 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-092315-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
711 PM EDT WED JUN 8 2011

...SEVERE THUNDERSTORM WATCH 440 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THURSDAY...A COLD FRONT WILL CROSS THE AREA ON THURSDAY ALONG
WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE
STORMS AGAIN HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS.

FRIDAY ONWARD...HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 8, 4:54 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
554 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 WNW GOUVERNEUR        44.34N  75.49W
06/08/2011                   ST. LAWRENCE       NY   TRAINED SPOTTER

            TREES DOWN THROUGHOUT GOUVERNEUR

&&

EVENT NUMBER BTV1100267

MUCCILLI
Local storm report, Jun 8, 5:08 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
608 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     WATER SPOUT      HAMMOND                 44.45N  75.69W
06/08/2011                   ST. LAWRENCE       NY   PUBLIC

            WATERSPOUT REPORTED NEAR THE ISLAND LIGHTHOUSE ON THE
            SAINT LAWRENCE RIVER

0520 PM     TSTM WND DMG     2 WNW WEST FOWLER       44.28N  75.50W
06/08/2011                   ST. LAWRENCE       NY   TRAINED SPOTTER

            TWO BIRCH TREES KNOCKED DOWN

0520 PM     TSTM WND DMG     2 WNW GOUVERNEUR        44.34N  75.49W
06/08/2011                   ST. LAWRENCE       NY   TRAINED SPOTTER

            TREES DOWN THROUGHOUT GOUVERNEUR

0525 PM     TSTM WND DMG     CANTON                  44.60N  75.17W
06/08/2011                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            REPORTS OF NUMEROUS TREES DOWN IN CANTON

0538 PM     TSTM WND DMG     POTSDAM                 44.67N  74.98W
06/08/2011                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES DOWN IN POTSDAM VICINITY

&&

EVENT NUMBER BTV1100265 BTV1100266 BTV1100267 BTV1100269 BTV1100268

SLW
Local storm report, Jun 8, 6:10 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
710 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     SANTA CLARA             44.63N  74.46W
06/08/2011                   FRANKLIN           NY   LAW ENFORCEMENT

            TREES DOWN ALONG MCMASTER ROAD

&&

EVENT NUMBER BTV1100270

MUCCILLI
Local storm report, Jun 8, 6:12 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
712 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     BLOOMINGDALE            44.41N  74.09W
06/08/2011                   ESSEX              NY   LAW ENFORCEMENT

            TREES DOWN ALONG RIVER ROAD

&&

EVENT NUMBER BTV1100271

MUCCILLI
Local storm report, Jun 8, 6:18 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
718 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     1 SW RAINBOW LAKE       44.46N  74.19W
06/08/2011                   FRANKLIN           NY   LAW ENFORCEMENT

            TREES DOWN ALONG JONES POND ROAD

&&

EVENT NUMBER BTV1100272

MUCCILLI
Local storm report, Jun 8, 6:24 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
724 PM EDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     WATER SPOUT      HAMMOND                 44.45N  75.69W
06/08/2011                   ST. LAWRENCE       NY   PUBLIC

            WATERSPOUT REPORTED NEAR THE ISLAND LIGHTHOUSE ON THE
            SAINT LAWRENCE RIVER

0520 PM     TSTM WND DMG     2 WNW WEST FOWLER       44.28N  75.50W
06/08/2011                   ST. LAWRENCE       NY   TRAINED SPOTTER

            TWO BIRCH TREES KNOCKED DOWN

0520 PM     TSTM WND DMG     2 WNW GOUVERNEUR        44.34N  75.49W
06/08/2011                   ST. LAWRENCE       NY   TRAINED SPOTTER

            TREES DOWN THROUGHOUT GOUVERNEUR

0525 PM     TSTM WND DMG     CANTON                  44.60N  75.17W
06/08/2011                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            REPORTS OF NUMEROUS TREES DOWN IN CANTON

0538 PM     TSTM WND DMG     POTSDAM                 44.67N  74.98W
06/08/2011                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES DOWN IN POTSDAM VICINITY

0606 PM     TSTM WND DMG     SANTA CLARA             44.63N  74.46W
06/08/2011                   FRANKLIN           NY   LAW ENFORCEMENT

            TREES DOWN ALONG MCMASTER ROAD

0618 PM     TSTM WND DMG     1 SW RAINBOW LAKE       44.46N  74.19W
06/08/2011                   FRANKLIN           NY   LAW ENFORCEMENT

            TREES DOWN ALONG JONES POND ROAD

0630 PM     TSTM WND DMG     BLOOMINGDALE            44.41N  74.09W
06/08/2011                   ESSEX              NY   LAW ENFORCEMENT

            TREES DOWN ALONG RIVER ROAD

&&

EVENT NUMBER BTV1100265 BTV1100266 BTV1100267 BTV1100269 BTV1100268
BTV1100270 BTV1100272 BTV1100271

MUCCILLI

The radar

The Burlington radar (KCXX), 91 km away, was scanning. The volume nearest the first event began at 23:38 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 1 hail. Local standard time, as filed.

Hail, Rutland

When
June 8, 6:37 PM EST
Where
Rutland County, 0.85 mi SW of Chittenden
Measured
0.75 in hail
Reported by
Public
Coordinates
43.710, -72.960

Penny size hail reported.

Thunderstorm Wind, Rutland

When
June 8, 6:38 PM EST
Where
Rutland County, 0.85 mi SW of Rutland
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
43.610, -72.990

Multiple trees down along State street.

Thunderstorm Wind, Rutland

When
June 8, 6:40 PM EST
Where
Rutland County, 1.47 mi SSE of North Clarendon
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
43.550, -72.960

Trees and power lines down along Route 7 and Route 103 near Rutland State Airport with estimated winds near 70 mph.

Thunderstorm Wind, Rutland

When
June 8, 6:40 PM EST
Where
Rutland County, 0.69 mi N of Pittsford
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
43.710, -73.030

Trees and power lines down along Corn Hill road.

Thunderstorm Wind, Windsor

When
June 8, 6:45 PM EST
Where
Windsor County, 0.5 mi W of Talcville
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.870, -72.810

Trees down along Route 100.

Thunderstorm Wind, Windsor

When
June 8, 7:05 PM EST
Where
Windsor County, Woodstock
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
43.630, -72.520

Trees down along Route 106 near Woodstock.

Thunderstorm Wind, Essex

When
June 8, 7:39 PM EST
Where
Essex County, 0.49 mi W of Canaan
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
45.000, -71.540

Trees and power lines down.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Vermont in 2011Every state in 2011This day in weather historyWarnings in Vermont, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 316439, 316442, 316444, 316445, 316449, 316453, 316456.